CSpace
outputfeedbackhcontrolforaclassofnonlinearstochasticsystems
Ni Yuanhua
2010
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume000Issue:002Pages:251
AbstractThis paper deals with the output feedback H∞ control problem for a class of nonlinear stochastic systems. Based on the latest developed theory of stochastic dissipation, a notable result about the nonlinear H∞ output feedback control of deterministic system is generalized to the stochastic case. Finally, in the cases of state feedback and output feedback, two families of controllers are provided respectively.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39855
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ni Yuanhua. outputfeedbackhcontrolforaclassofnonlinearstochasticsystems[J]. actamathematicaeapplicataesinica,2010,000(002):251.
APA Ni Yuanhua.(2010).outputfeedbackhcontrolforaclassofnonlinearstochasticsystems.actamathematicaeapplicataesinica,000(002),251.
MLA Ni Yuanhua."outputfeedbackhcontrolforaclassofnonlinearstochasticsystems".actamathematicaeapplicataesinica 000.002(2010):251.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ni Yuanhua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ni Yuanhua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ni Yuanhua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.